# SDR REXA2022032200438

- Difficulty date: February 28, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 30,089 hours, 21,137 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: AV67021186003
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH VERTICAL STAB DRAG ANGLE HAS SUSPECTED CRACK. - REMOVED AND REPLACED DRAG ANGLE IAW CRJ 900 SRM 51-42-22-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01, 51-25-06-001-001-A01, 51-25-16-001-001-A01
